# SDR FQAR202409251214

- Difficulty date: September 25, 2024
- Submitted: September 25, 2024
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N302PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496121
- Aircraft time: 11,392 hours
- Engine: Lyc O360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Sheared
- Location: Magneto
- Part time: 1,485 hours
- Component: Magneto, Slick, 4370
- Component part number: M3548
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED AFTER 67 HRS IN SERVICE SINCE LAST 500HR INSPECTION, UPON DISSASSEMBLY FOUND THE DRIVE END OF THE ROTATING MAGNET SHAFT SHEARED INSIDE THE MAGNET BODY
